Translator Disclaimer
January 1995 Equivalence of the Darboux and Gardner methods for integrating hyperbolic equations in the plane
David Hartley, Robin W. Tucker, Philip A. Tuckey
Duke Math. J. 77(1): 167-192 (January 1995). DOI: 10.1215/S0012-7094-95-07707-2
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 1 • January 1995
Back to Top